MAUDE Adverse Event Report: MPRI ARCTIC FRONT ADVANCE PRO¿ CARDIAC CRYOABLATION CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

MPRI ARCTIC FRONT ADVANCE PRO¿ CARDIAC CRYOABLATION CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number AFAPRO28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Nausea (1970); Pleural Effusion (2010); Pulmonary Edema (2020); Tachycardia (2095); Sleep Dysfunction (2517); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that post-operatively to a cryo ablation procedure, a chest x-ray showed pleural effusions with pulmonary venous congestion.Ten months later the patient arrived to the hospital with abdominal pain and nausea.The patient also reported difficulty sleeping.A blood test showed the patient's brain natriuretic peptide (bnp) and troponin levels were elevated.A chest x-ray was performed and showed bilateral pleural effusions again with pulmonary vein congestion as well as cardiomegaly.An abdomen and pelvis computed tomography angiography (cta) were performed and showed no acute process but diverticulosis and bilateral pleural effusions with infiltrative opacities in the lung.A loop diuretic was administered intravenously.An echocardiogram was performed and showed a mildly reduced left ventricle ejection fraction and indeterminant diastolic dysfunction.An electrocardiogram was performed and showed abnormal results.Another blood test was performed and showed slightly alkaline potential of hydrogen levels and a low red blood cell count.The patient was hospitalized for one day.A potassium supplement was administered orally and the patient's home loop diuretic dose was increased. the patient is a participant in a clinical study. no further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was later reported that, three weeks post-operatively, the first x-ray was performed and showed small right pleural effusion with right basilar atelectasis.The patient was started on a loop diuretic, that was later increased in dosage, and the patient did not experience a worsening of symptoms.When the patient arrived to the hospital ten months later for the previously reported symptoms, an electrocardiogram (ecg) was performed and supra ventricular tachycardia (svt) was found.The svt was treated with cardioversion and a calcium-channel blocker, and recovered the following day.

Brand Name
ARCTIC FRONT ADVANCE PRO¿ CARDIAC CRYOABLATION CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19089011
Report Number2649622-2024-10055
Device Sequence Number12530577
Product Code OAE
UDI-Device Identifier00763000341503
UDI-Public00763000341503
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberAFAPRO28
Device Catalogue NumberAFAPRO28
Device Lot Number07694
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer06/06/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight85 KG